Top
20
Doctor insights on: Monistat For Anal Itch

Share
1

1
I'm clear of std's and have taken Fluconazole for possible yeast infection and used Monistat 7. Still having anal/vaginal itch randomly, 1 mth later?

I'm clear of std's and have taken Fluconazole for possible yeast infection and used Monistat 7. Still having anal/vaginal itch randomly, 1 mth later?

Re-testing: Get re-tested to see if your treatment actually cured you of the infection! Alternatively get a check up with your regular doctor to see if you might not have something predisposing you to these infections, such as diabetes or an immune disorder. Read more

Anus (Definition)

The anus is the opening of the rectum, through which stool and flatus are passed. The anal canal is about an inch in length, and is ...Read more


2

2
My vagina and anus itches, and it's irritated I been taking antibiotics for UTI. 12 weeks pregnant. Can it be a yeast infection? Can I use monistat?

My vagina and anus itches, and it's irritated I been taking antibiotics for UTI. 12 weeks pregnant. Can it be a yeast infection? Can I use monistat?

Maybe: It can be yeast. Topical creams are better in pregnancy than oral medication. Medications generally considered safe are butoconazole, clotrimazole, miconazole. These medicines should be used for 7 days. Monistat is miconazole Read more

3

3
Reasons for vaginal AND anal itching? (I'm free of std's and used fluconazole and Monistat 7 because I thought the itching was from a yeast infection)

Reasons for vaginal AND anal itching? (I'm free of std's and used fluconazole and Monistat 7 because I thought the itching was from a yeast infection)

See remark: If a dr. Has checked you and no fungus or any STD /worms are the culprits apply an anti-itching ointment from a drug store -even one with 1% cortisone and see the outcome.
Take a warm bath for few days. May help. May have to change panties? To all cotton type Read more

4

4
For the past 2 days I've had really bad vaginal itching. I was told to use monistat 7 but it burns/itches 10 times worse when I put it on. Help me.

For the past 2 days I've had really bad vaginal itching. I was told to use monistat 7 but it burns/itches 10 times worse when I put it on. Help me.

Use antibacterial: Two causes of itching is monilial infection which is helped by monista cream
other common cause is bacterial infection
take metronidazole cream for 5 days to get rid of it Read more

5

5
Hi I have a serious yeast infection and I used monistAt 1 (tioconazole) day cure and itch lastnight but it still burns and itches really bad what should I do?

Hi I have a serious yeast infection and I used monistAt 1 (tioconazole) day cure and itch lastnight but it still burns and itches really bad what should I do?

It takes a few days: Monistat usually is effective against vaginal yeast infection, but it takes a few days. Are you certain of the diagnosis? For such serious symptoms, you should not be treating yourself without professional advice. Additional treatment may be helpful (e.g. steroid cream); and also to make sure it's not something else. For example, initial genital herpes can mimic severe yeast symptoms. Read more

6

6
There is tingling around my vagina and my butthole. My buttcrack itches as well. Not sure if it is a yeast infection? Using monistat hasn't helped.

Resistant yeast?: As you suspect, your symptoms are typical for a yeast infection. Some yeasts are resistant to the "azole" drugs like monistat; or maybe it's something else. You'll need to see your doctor to confirm the diagnosis and perhaps get a prescription for an alterntative treatment. Good luck! Read more

8

8
Can the itching be worse on day two of using Monistat 3?

Can the itching be worse on day two of using Monistat 3?

It might: If no improvement after a few days you might consider a different treatment or the need for an evaluation by a gyn Read more

9

9
I just used monistat 7 for the first time and it is itching terribliy is it normal?

I just used monistat 7 for the first time and it is itching terribliy is it normal?

Normal?: You used treatment for yeast. You did not provide any clues to the diagnosis. If the cause of your distress is something other than yeast, identify and treat that. Your best bet is to see a Dr. Read more

11

11
Vaginal itching not relieved with monistat?

Vaginal itching not relieved with monistat?

Other infection: Monostat treats yeast, and so it's not likely a yeast infection. Could be bacterial vaginosis, or even std. Your dr can make a DX in the office and test for stds. Could also be a skin infection. An exam is needed. Read more

13

13
Severe itching in my vaginal area. Use internal or external monistat?

Severe itching in my vaginal area. Use internal or external monistat?

Internal: The majority of vaginal yeast unfections will also cause some itching and irritation to the external labia. The majority of labial yeast infections are caused by yeast from inside the vagina. Treat the vaginal yeast problem and it should all go away. Treat only the outside and it will persist much longer. Read more

See 1 more doctor answer
15

15
I just finished using Monistat 3 last night, but itching/burning still persists. Does it take time for the medicine to work? Is another cycle needed?

Could be either: In my experience, it takes longer to clear and more medication than you might expect. Often I treat with an oral anti-yeast/anti-fungal pill for at least a week. Read more

16

16
Is normal to have burning and itching following Monistat insertion? Should I continue to use? It's the next day and I feel better. Will it occur again?

Is normal to have burning and itching following Monistat insertion? Should I continue to use? It's the next day and I feel better. Will it occur again?

Yes: If you have a yeast infection, putting anything on it like monostat can cause some irritation initially. It is usually temporary as the infection clears. Read more

18

18
Is it normal to have burning and itching as a side effect from Monistat 7?

Is it normal to have burning and itching as a side effect from Monistat 7?

No: If your'e having such a reaction it could be that it's not the appropriate medication or the sin is very irritated. I would suggest you see the doctor. Read more

19

19
What to do when you have horrible itching after using Monistat 1 (tioconazole)?

What to do when you have horrible itching after using Monistat 1 (tioconazole)?

Call your doctor.: This is either a sign that the Monistat did not work, or that you are allergic to the active ingredient another component of the cream. Either way, call your doctor. He or she will decide whether to treat the itching or prescribe another anti-yeast cream, or both. Read more

Dr. Jack Mutnick
1,079 Doctors shared insights

Itch (Definition)

An itch is an irritating sensation that causes one to have the urge ...Read more